# SDR SWAA2025051970279

- Difficulty date: May 13, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N8674B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36734
- Aircraft time: 31,512 hours, 15,472 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Support
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT RIB UNDER LEFT WING PANEL 551GB CRACKED AT UPPER RIVET ROW<[01] REMOVED + REPLACED SUPPORT RIB UNDER LEFT WING PANEL 551GB IAW SRM 51-40-02.
